Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Suffering from dizziness temporary unconsciousness after consuming tea. Earlier used to consume 8 tea cups Eveready. Consulted medical practitioner (MD) advice not consume tea also prescribed gabantin. Also blood vessel showing swelling under and side of left eye after consuming tea what could be the reason? And treatment?

1 Doctor Answered
Suffering from dizziness temporary unconsciousness after ...
It can be allergy to the tannin or other ingredient of tea and you avoid tea and try coffee or green tea
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.